Recursions for characteristic numbers of genus one plane curves

Ravi Vakil Department of Mathematics, Massachussetts Institute of Technology

TBD mathscidoc:1701.332958

Arkiv for Matematik, 39, (1), 157-180, 1999.5
Characteristic numbers of families of maps of nodal curves to$P$^{2}are defined as intersection of natural divisor classes. (This definition agrees with the usual definition for families of plane curves.) Simple recursions for characteristic numbers of genus one plane curves of all degrees are computed.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:01 uploaded by arkivadmin ] [ 243 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{ravi1999recursions,
  title={Recursions for characteristic numbers of genus one plane curves},
  author={Ravi Vakil},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203601495413767},
  booktitle={Arkiv for Matematik},
  volume={39},
  number={1},
  pages={157-180},
  year={1999},
}
Ravi Vakil. Recursions for characteristic numbers of genus one plane curves. 1999. Vol. 39. In Arkiv for Matematik. pp.157-180. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203601495413767.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved